The Michigan Mathematical Journal

Properly immersed singly periodic minimal cylinders in R3.

F. J. López and D. Rodríguez

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 3 (1998), 507-528.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132297

Digital Object Identifier
doi:10.1307/mmj/1030132297

Mathematical Reviews number (MathSciNet)
MR1653263

Zentralblatt MATH identifier
0977.53006

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]
Secondary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]

Citation

López, F. J.; Rodríguez, D. Properly immersed singly periodic minimal cylinders in R 3 . Michigan Math. J. 45 (1998), no. 3, 507--528. doi:10.1307/mmj/1030132297. https://projecteuclid.org/euclid.mmj/1030132297


Export citation